# SDR M3XA202506165003

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N855MB
- Make and model: Snias AS350B3
- Aircraft serial: 7523
- Aircraft time: 4,476 hours, 11,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651269
- Part serial: 1710258
- Condition: Failed
- Location: Hyd Pump
- Part time: 2,567 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING FOR #2 HYDRAULICS FAILED IN FLIGHT.  MECHANIC DISCOVERED THE HYDRAULIC PUMP BELT HAD SHEARED.  DURING REMOVAL IT WAS DISCOVERED THE HYDRAULIC PUMP BEARING FAILED AND CAUSED THE BELT TO SHEAR.  MECHANIC REMOVED AND REPLACED THE HYDRAULIC PUMP PULLEY AND BEARING ASSY AND REPLACED THE HYDRAULIC PUMP BELT.  BIS.
